# SDR SIMA20170317001

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,525 hours, 38,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN INSIDE OR OUTSIDE.  CLEAN AND LUBED MAIN DOOR ROLLERS IAW AMM 52-21-01. OPS CHECKED GOOD.
